Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

On addreall, heavy breakout, infected in grown hair, worsens on getting off medication. Suggestive treatment?

I m on adderall 60ml 2x a day, and It s causing me to breakout really bad. I get little in grown hairs and they became infected because I pick at them. I ve always had clear skin so this is really difficult. I tried going off the medication , but things jus got to difficult for me. Please let me know if you can have any suggestions.
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Dec 2013
It seems you are suffering from Folliculitis. You can take any good painkiller like paracetamol for two time a day, you can apply clindamycin gel and take cefadroxil or ciprofloxacin 500 mg twice a day by mouth for 7 days.
Do not pinch, pop or squeeze any lesion as it can cause scarring. It will be alright in next few weeks if you are not disturbing it.
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor